Some antidepressant medications can cause weight gain, especially the older tricyclic antidepressants (TCAs) such as Tryptizol, Saroten, and Clomipramine; as well as newer drugs such as Remeron (Mirtazapine). Lithium (for manic-depressive disorder) often causes weight gain. The most common antidepressants known as SSRI’s (for example Citalopram and Sertraline) usually don’t impact weight significantly. More on depression
Have you been consistent with workouts but haven’t gotten the results you were hoping for? Your low-key resolution is to change up your workout. Commit to the same number of workouts per week, but make these workouts completely different. If you’ve been going to yoga three times a week, go to a cycling class instead. Or if you’re walking on the treadmill every day, move over to the recumbent bike instead. By sparking a change in your routine, your muscles will be forced to work differently and hopefully you’ll begin to see the results you’ve been hoping for!
×